# SDR GAIA04073OP

- Difficulty date: May 15, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT OVER COCKPIT DOOR, BATTERY LOW.  REMOVED COCKPIT EMERGENCY LIGHT FOR RECHARGING.  INSTALLED NEW EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
